Volume 5 (2017) Article in Press

Authors : Anupama Gupta
Title : Norms of the Composite Convolution Volterra Operators
Volume, Issue, Year : 5(3−B)(2017)
Pages : 105−112

Abstract: In this paper an endeavor has been made to compute the norms of Composite Convolution Volterra operators. An attempt has also been made to obtain the norms of powers of composite convolution operators in general and in specific cases.

Keywords: Composition operator, Composite Convolution Volterra operator, Radon- Nikodym derivative, Expectation operator, Hankel operator.

Authors : Thangaraj Beaula and Beulah Mariya
Title : Some Aspects on 2-fuzzy 2-anti Continuous and Bounded Functions
Volume, Issue, Year : 5(3−B)(2017)
Pages : 113−119

Abstract: In this paper various types of 2-fuzzy 2-anti continuity and 2-fuzzy 2- anti boundedness are defined. Relationships between the types of 2-fuzzy 2-anti continuities are developed. Further the inter and intra relationship between strongly, weakly boundedness are studied.

Keywords: 2-fuzzy 2-anti continuous, strongly weakly, sequentially 2-fuzzy 2-anti continuous, strongly and weakly 2-fuzzy 2-anti boundedness.

Authors : C.Loganathan and P.Selvanayaki
Title : Existence of Mild Solutions to Stochastic Neutral Partial Functional Differential Equations Driven by Fractional Brownian Motion with Non-Lipschitz Coefficients
Volume, Issue, Year : 5(3−B)(2017)
Pages : 121−130

Abstract: This paper presents the results on existence and uniqueness of mild solutions to neutral stochastic partial functional differential equations driven by fractional Brownian motion. Under a non-lipschitz condition being considered as a generalized case of Lipschitz condition with Hurst parameter $\frac{1}{2}\le \mathrm{H}\le 1$. More over some known results are generalized and improved.

Keywords: Neutral functional partial differential equation, mild solution, Wiener integral, fractional Brownian motion.

Authors : Bhagya Jyoti Nath
Title : Norms on Infinite Dimensional Space
Volume, Issue, Year : 5(3−B)(2017)
Pages : 131−135

Abstract: It is well known that on a finite dimensional linear space, any two norms are always equivalent. But, is the converse also true? That is if all norms on a linear space $X$ are equivalent, then is $X$ necessarily finite dimensional? In this article, we try to find the answer to this question.

Keywords: Norm, Infinite dimensional space, Equivalent norms.

Authors : A.V.S.Prasad and Y.Raghunatha Reddy
Title : An AHP Based Weighted Goalprogramming Model for Financial Management of a Health Care System
Volume, Issue, Year : 5(3−B)(2017)
Pages : 137−143

Abstract: In this paper, we present an analytical hierarchy process (AHP) based weighted goal programming model (WGP) for financial management of health care system in Hyderabad. The data are collected from the health care system's financial statements from 2010 to 2016. In this study, we considered four financial metrics such as liability, equity, income, asset, profit and proportion of values in the statement. The problem was solved using PM-QM for windows and the results are analysed. The proposed model can be used as a tool for health care systems/financial institutes in making decisions and develop strategies to deal with various economic scenarios.

Keywords: Financial management, financial metrics, analytical hierarchy process(AHP), weighted goal programming model(WGP).

Authors : K.Ameenal Bibi and T.Ranjani
Title : Edge-Odd Graceful Labeling on Circulant Graphs With Different Generating Sets
Volume, Issue, Year : 5(3−B)(2017)
Pages : 145−150

Abstract: Let $G = (V,E)$ be a simple, finite, undirected and connected graph. A graph $G =(V,E)$ with p vertices and q edges is said to have an edge - odd graceful labeling if there exists a bijection $f$ from $E$ to $\left\{ {1},{3},{5},\ldots.{2q}-{1} \right\}$ \linebreak so that the induced mapping ${{{f}}^{+}}~$ from V to $\left\{ 0,{1},{2},\ldots {2q}-{1} \right\}$ given by ${{{f}}^{+}}\left( {x} \right)={\sum}^{}\{f(xy/xy\in E\}\;\;mod\;|2q|)$. In this paper, we have constructed an edge odd graceful labeling on circulant graphs ${{{C}}_{{n}}}\left( {1},{2},{3},{4},{5},{6} \right)$ { and } ${{{C}}_{{n}}}\left( {1},{2},{3},{4},{5},{6},{7} \right)$ for odd $n$, ${n}\in {I}$. Here $(1,2,3,4,5,6)$ and $(1,2,3,4,5,6,7)$ are the generating sets.

Keywords: Labeling, Graceful labeling, Odd-graceful labeling, Edge graceful labeling, Edge-odd graceful labeling, Circulant graph.

Authors : S.Chandrasekar, M.Sathyabama and A.Atkinswestley
Title : g$^{\#}$b-Interior and g$^{\#}$b-Closure in Topological Spaces
Volume, Issue, Year : 5(3−B)(2017)
Pages : 151−157

Abstract: Interior and closure is most important concepts in topological spaces .g$^{\#}$b-closed sets g$^{\#}$b-open sets are introduced by S.Chandrasekar, A.Atkinswestley et.al,. In this paper we find some basic properties and applications of g$^{\#}$b-interior and g$^{\#}$b-closure in topological spaces.

Keywords: g$^{\#}$b-closed sets, g$^{\#}$b-open sets,g$^{\#}$b-Interior and g$^{\#}$b-closure.

Authors : S.Abinaya and N.Rajesh
Title : Regularly Closed Sets via Hereditary Classes
Volume, Issue, Year : 5(3−B)(2017)
Pages : 159−161

Abstract: In this paper, we introduce and study the notion of regular $\mathcal{H}$-closed sets in hereditary generalized topological space.

Keywords: Generalized topology, hereditary class, $\mathcal{H}(r)$-open sets.

Authors : V.R.Kulli
Title : Computing Topological Indices of Dendrimer Nanostars
Volume, Issue, Year : 5(3−B)(2017)
Pages : 163−169

Abstract: A dendrimer is an artificially manufactured a synthesized molecule built up from branched units called monomers. In this paper, we compute generalized version of the first Zagreb index, general product connectivity index, general sum connectivity index, general reformulated index and other topological indices of dendrimer nanostars.

Keywords: Zagreb indices, connectivity index, sum connectivity index, reformulated index, K-edge index, dendrimer nanostar.

Authors : Q.A.Kabir, M.Mohammad, R.Jamal and R.Bhardwaj
Title : Unique Fixed Points and Mappings in Hyperconvex Metric Spaces
Volume, Issue, Year : 5(3−B)(2017)
Pages : 171−177

Abstract: In this present paper we study the basic structure of hyperconvex spaces and will prove the uniqueness of fixed point theorems for uniformly $k-$lipschitzian mappings in hyperconvex metric spaces.

Keywords: Hyperconvex space, uniformly $k-$lipschitzian mapping, fixed point, nonexpansive mappings.

Authors : A.Jennie Sebasty Pritha and U.Karuppiah
Title : Some Fixed Point Theorems for JSC Contraction in Complete Metric Space
Volume, Issue, Year : 5(3−B)(2017)
Pages : 179−183

Abstract: Recently, Hussain et al. \cite{1} introduced the concept of JS-contraction. In this paper, we introduce a new method of proofs that allows to prove fixed point theorems for JSC- contraction in complete metric space.These theorems generalizes the results of \cite{6}.

Keywords: Fixed point theorem, JS-contraction, JSC-contraction.

Authors : V.J.Kaneria and Pritesh Andharia
Title : General Results on Odd-Even Sum Labeling of Graphs
Volume, Issue, Year : 5(3−B)(2017)
Pages : 185−187

Abstract: This paper is aimed to focus on some general results on odd-even sum labeling of graphs. We proved that every graceful graph with $ \alpha$-labeling is an odd-even sum graph. Odd-even sum labeling is defined by Monika and Murugan \cite{3}.

Keywords: Odd-even sum labeling, graceful labeling, $\alpha$-labeling.

Authors : S.Pious Missier, R.Krishnaveni and G.Mahadevan
Title : Connectedness and Compactness via Semi-Star-Regular Open Sets
Volume, Issue, Year : 5(3−B)(2017)
Pages : 189−198

Abstract: In this paper, we introduce new concepts namely, semi*r-connectedness and semi*r-compactness using semi*regular open sets. We investigate their basic properties. We also discuss their relationships with already existing concepts of connectedness and compactness.

Keywords: Semi*regular closed, semi*regular closure, semi*regular compact, semi*regular connected, semi*regular open.

Authors : Sabir Isa Hamidov
Title : On a Problem Of Maximization of Some Indicators in the Discrete Time Models of Economic Dynamics
Volume, Issue, Year : 5(3−B)(2017)
Pages : 199−202

Abstract: We consider $n$ single-product models, each of which is given by the production function and the safety coefficient. The total workforce is also given which is distributed between these models in such a way that to maximize the total consumption, total production and total national wealth. As the production functions of the models is considered the Cobb-Douglas function with constant elasticity substitution (CES). The conditions are given under which the total consumption, total production and total national wealth reaches maximum.

Keywords: Consumption, Cobb-Douglas function, maximization.